A Generalization of âŠ•-Supplemented Modules
Keywords:X--Supplemented modules, Completely X--Supplemented modules
LetÂ M and X be R-modules. We define the X--supplementedÂ modules via the class Â B(M,X) as a generalization of -supplementedÂ modules. We show that any finite direct sum ofÂ X--supplementedÂ modules isÂ X--supplemented. It is given a number of necessary andÂ sufficient conditions for every direct summand of an Â X--supplementedÂ module to beÂ X--supplemented.
How to Cite
Amoozegar, T., & Talebi, Y. (2012). A Generalization of âŠ•-Supplemented Modules. European Journal of Pure and Applied Mathematics, 5(2), 108–115. Retrieved from https://www.ejpam.com/index.php/ejpam/article/view/1097
Upon acceptance of an article by the journal, the author(s) accept(s) the transfer of copyright of the article to European Journal of Pure and Applied Mathematics.
European Journal of Pure and Applied Mathematics will be Copyright Holder.